# SDR 2006FA0000604

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: General aviation
- Aircraft: N31709
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885121
- Engine: Lyc IO540K1G5D
- Propeller: Hartzl HCC3Y*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 62701159
- Condition: Separated
- Location: Elevators
- Part time: 2,741 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE TURNBUCKLE MALE END SEPARATED AT FITTING DURING ROLLOUT AFTER LANDING.  FITTING SEEMS TO HAVE CORRODED FROM THE SHANK CORE AND PROGRESSED OUTWARD TO THE SURFACE OVER TIME.  (K)
